MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. ACRYSOF IQ NATURAL SINGLEPIECE IOL; INTRAOCULAR LENS

ALCON LABORATORIES IRELAND LTD. ACRYSOF IQ NATURAL SINGLEPIECE IOL; INTRAOCULAR LENS
Model Number SN60WF
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Glaucoma (1875); Blurred Vision (2137); Visual Impairment (2138); Visual Disturbances (2140)
Type of Reportable Event Malfunction
Event or Problem Description
A non-health care professional reported that following an intraocular lens (iol) implant procedure, the patient had glistening's (fluid droplets behind the lenses).The ophthalmologist advised the patient that the glistening's are likely the result of the manufacturing process of the lenses.The patient has issues with their night vision, specifically glaring and blurry vision, as a result and patient experienced difficulty seeing in low light.Additional information has been requested.There are two medical reports associated with same event.This file belongs to left eye.
 
Additional Manufacturer Narrative
The product was not returned for analysis.The root cause for the reported complaint could not be determined.No sample was returned for analysis.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
 
Event or Problem Description
Additional information has been received that the patient had a diagnosis of glaucoma, very mild pco (posterior capsular opacification) for which laser will not help the vision and glistening was discussed with the patient.The patient also had negative dysphotopsia in both eyes (ou), so no treatment is required for it.
 
Additional Manufacturer Narrative
Additional information has been provided in a,1.,a.2.,b.5.,b.6.,b.7.,h.3., h.6., and h.11.The product was not returned for analysis.The root cause for the reported complaint could not be determined.No sample was returned for analysis.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.

Brand Name
ACRYSOF IQ NATURAL SINGLEPIECE IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key20890668
Report Number9612169-2024-01278
Device Sequence Number8773544
Product Code HQL
UDI-Device Identifier00380655093207
UDI-Public(01)00380655093207(17)160831(11)110927(10)21042706
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2016
Device Model NumberSN60WF
Device Catalogue NumberSN60WF.205
Device Lot Number21042706
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/15/2024
Supplement Date Received by Manufacturer01/10/2025
Initial Report FDA Received Date12/10/2024
Supplement Report FDA Received Date02/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/27/2011
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age56 YR
Patient SexFemale